# SDR 2006UALA00257

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON INBOARD MIDSPAR FITTING OUTBOARD LUG BUSHING MIGRATED.  NR 2 ENG PYLON INBD MIDSPAR FITTING OUTBD LUG BUSHING WAS FOUND MIGRATED. 4 EACH MIDSPAR BUSHINGS WERE FABRICATED PER SRM 54-53-90, REPAIR 3 & REPLACED PER GN-MM 01-0- 01-013.
